Pauli and the spin-statistics theorem

Duck, Ian ; Sudarshan, E. C. G. ; Wightman, Arthur S. (1999) Pauli and the spin-statistics theorem American Journal of Physics, 67 (8). pp. 742-746. ISSN 0002-9505

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Boson Systems; Fermion Systems; Quantum Statistical Mechanics
ID Code:51040
Deposited On:27 Jul 2011 13:00
Last Modified:27 Jul 2011 13:00

Repository Staff Only: item control page